# SDR MWA70316066

- Difficulty date: March 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 24,509 hours, 36,162 cycles
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING F-CHECK, DOUBLE-DRILLED HOLE LOWER FORWARD LT SPAR CAP AT APPROXIMATELY WS 81.5.  REPAIRED IAW ENGINEERING REPORT 6631-1.
